MAUDE Adverse Event Report: U&I CORPORATION ASPIRON ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

U&I CORPORATION ASPIRON ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number NC3514VD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The backed out screw was not removed from patient body.No quality problem was found from manufacturing & inspection records of lot 17c110.
 
Event or Problem Description
It was reported that patient was operated with anterior cervical plate system.A screw in c3 has backed out postoperatively.There were no reports of patient injury.There was no revision surgery to patient.

Brand Name
ASPIRON ACP SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
U&I CORPORATION
20,sandan-ro,76beon-gil
uijeongbu, gyeonggi-do 11781
KS  11781
MDR Report Key7697408
Report Number9617297-2018-00005
Device Sequence Number1050129
Product Code KWQ
UDI-Device Identifier08800015909877
UDI-Public08800015909877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNC3514VD
Device Lot Number17C110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR